Embedding theorems on hyperelliptic varieties

Chintapalli, Seshadri ; Iyer, Jaya N. N. (2014) Embedding theorems on hyperelliptic varieties Geometriae Dedicata, 171 (1). pp. 249-264. ISSN 0046-5755


Official URL: http://link.springer.com/article/10.1007%2Fs10711-...

Related URL: http://dx.doi.org/10.1007/s10711-013-9897-3


In this paper, we investigate linear systems on hyperelliptic varieties. We prove analogues of well-known theorems on abelian varieties, like Lefschetz’s embedding theorem and higher k-jet embedding theorems. Syzygy or Np-properties are also deduced for appropriate powers of ample line bundles. This is a first result on linear series, on hyperelliptic varieties.

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
Keywords:Hyperelliptic Varieties; Linear Systems; G-Linearised Sheaves; Global Generation; Syzygies
ID Code:102287
Deposited On:01 Feb 2018 11:04
Last Modified:01 Feb 2018 11:04

Repository Staff Only: item control page